Mathematics of Control, Signals and Systems

, Volume 10, Issue 4, pp 381–381

Lyapunov exponents of pairs of matrices, a correction

Authors

  • John N. Tsitsiklis
    • Laboratory for Information and Decision SystemsMassachusetts Institute of Technology
  • Vincent D. Blondel
    • Institute of MathematicsUniversity of Liége
Article

DOI: 10.1007/BF01211553

Cite this article as:
Tsitsiklis, J.N. & Blondel, V.D. Math. Control Signal Systems (1997) 10: 381. doi:10.1007/BF01211553

Copyright information

© Springer-Verlag London Limited 1997